his.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Dimensions of fractals in the large
Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
Department of Mathematics and Statistics, Dalhousie University, Halifax, N.S., Canada.
Department of Pure Mathematics, University of Waterloo, Waterloo, Ontario, Canada.
University of Skövde, School of Life Sciences.
2007 (English)In: Chaos, Solitons & Fractals, ISSN 0960-0779, E-ISSN 1873-2887, Vol. 31, no 1, 5-13 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Elsevier, 2007. Vol. 31, no 1, 5-13 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:his:diva-11892DOI: 10.1016/j.chaos.2005.09.045ISI: 000241014800002Scopus ID: 2-s2.0-33745942303OAI: oai:DiVA.org:his-11892DiVA: diva2:902265
Available from: 2016-02-10 Created: 2016-02-10 Last updated: 2016-02-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Rönning, Jan-Olav
By organisation
School of Life Sciences
In the same journal
Chaos, Solitons & Fractals
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 43 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf